| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by customer that there was an incident where the safety mechanism did not function properly, potentially exposing the patient and nurse to a needle stick.There was no patient or healthcare professional impact.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a failed safety mechanism is inconclusive due to the state of the returned sample.One photograph of a 20 g infusion set was returned for evaluation.An initial visual observation of the photograph showed an infusion set in a plastic bag.Dressing material was observed around the needle housing and safety mechanism of the device.This dressing material obscured any details of the safety mechanism in the returned photo; therefore, the reported event could not be confirmed.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description